# SDR 2000UALA00010

- Difficulty date: January 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 18,512 hours, 4,584 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1,2,8,&9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE AT ROWS 1, 2, 8, 9 AND 10 BOTH LEFT AND RIGHT AISLES.  REPLACED BATTERY SUPPLY AT DOOR ONE RIGHT AND RELAMPED ALL POSITIONS.
